# SDR DHL2006363503

- Difficulty date: October 21, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BETWEEN FRAME 15C AND 14C SEAT TRACK SUPPORT FLANGE AND SEAT TRACK FLANGE HAS CORROSION AT BL28R.  REMOVED AND REPLACED CABIN FLOOR SEAT TRACK FROM FS 12A TO FS 15C LBL38 REF A300 SRM 51-10-40 AND TREATED AND PRIME AND APPLY TOP COAT AS NEEDED REF A300 SRM 51-40]-12/A300 SRM 51-40-10.
